# SDR O2GA2015111283201

- Difficulty date: November 11, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N832UP
- Make and model: Beech B300
- Aircraft serial: FL945
- Aircraft time: 921 hours, 794 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RT GEN TIE OPEN, CAUTION LIGHT & ANNUNCIATOR LIGHTS ILLUMINATED.  ABNORMAL CHECKLIST, FOR RT GEN TIE OPEN, WAS ACCOMPLISHED.  A BUS RESET WAS PERFORMED.  RT GEN TIE OPEN, CAUTION & ANNUNCIATOR LIGHTS ILLUMINATED AGAIN AFTER 45 SECONDS.  AUTO PILOT DISENGAGED, FIRST OFFICERS PFD WENT BLANK & FIRST OFFICERS COMMUNICATION WAS INTERMITTENT.  AN EMER WAS DECLARED & AN EVENTFUL LANDING WAS PERFORMED.  DEFERRED THE GEN BUS TIE RELAY SYS IAW MEL & THE ACFT REPOSITIONED TO THE SERVICE CTR GEN BUS TIE MEL MX.  INSPECTED BEHIND CB PANELS & PCB A257 WITH NO DEFECTS NOTED.  PERFORMED BUS CONFORMITY CHECK WITH NO DEFECTS NOTED.  REMOVED & SECURED PCB A257.  PERFORMED SUCCESSFUL OPERATIONAL CHECK.  ACFT WAS RETURNED TO SERVICE 11 15 2017.  NO REPEAT SQUAWK SINCE RTS.
